Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 17, 2021, 4:42 AM EDT for Houston County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2021, 4:42 AM EDT (08:42 UTC)
- Expired
- Aug 17, 2021, 5:15 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Houston County, GA
The radar
The Robins AFB radar (KJGX), 25 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
556
WWUS82 KFFC 170842
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
442 AM EDT Tue Aug 17 2021
GAZ095-170915-
Houston GA-
442 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN HOUSTON
COUNTY THROUGH 515 AM EDT...
At 442 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Sand Bed, or 8 miles
east of Perry...moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Warner Robins, Centerville, Robins Air Force Base, Sand Bed, Houston
Lake, Elberta, Bonaire and Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.
LAT...LON 3240 8363 3263 8372 3268 8366 3266 8360
3266 8356 3263 8354 3261 8355 3259 8354
3258 8354 3257 8355 3254 8354 3241 8355
TIME...MOT...LOC 0842Z 175DEG 28KT 3244 8360
MAX HAIL SIZE...
MAX WIND GUST...
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 2:56 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 17, 2:56 AM EDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 256 AM EDT Tue Aug 17 2021 ...06Z Aviation Area Forecast Discussion... .PREV DISCUSSION... /Issued 1101 PM EDT Mon Aug 16 2021/ UPDATE... Tropical Storm Fred is continuing to move inland across the Florida panhandle/southeastern Alabama towards the local forecast area. Through the overnight hours, Fred is still expected to weaken to a tropical depression. Across the CWA, light showers have overspread much of the area out ahead of Fred, with rainbands moving into southwestern portions of the area. The wind advisory was extended further north and east with the most recent update and still remains in effect through Tuesday evening. The Flash Flood Watch remain in effect through Wednesday morning with little to no changes to the afternoon forecast. Reaves PREV DISCUSSION... /Issued 749 PM EDT Mon Aug 16 2021/ .Updated for 00Z Aviation Discussion... PREV DISCUSSION... /Issued 314 PM EDT Mon Aug 16 2021/ SHORT TERM /Tonight through Tuesday Night/... Tropical Storm Fred continues to move towards the CWA this afternoon with outer convective rain bands moving into FL with heavy rainfall and gusty winds. With a more easterly track Fred is still progged to move on shore this afternoon/evening and then track northward into the CWA. As mentioned in todays earlier update, starting this evening through tomorrow night, QPF amounts of 2-5" will be possible across north and northeastern GA. Of course locally heavier amounts under stronger rain bands will be possible. In collaboration with WPC and neighboring offices a Flash Flood watch has been issued and covers much of GA starting late tonight and expiring Wednesday morning. Also, wind gusts up to 45 mph mainly along a line from Sumter county north towards Jasper county will be possible. As a result a wind advisory continues to be warranted and is in effect from midnight tonight to tomorrow afternoon. The caveat with the windy advisory is that there is a chance that western GA does not meet wind advisory criteria right away or even at all, but we have included these counties to take into account any wobble in the track associated with Fred. Although Fred will enter the CWA this evening/overnight limiting the initial instability and shear by tomorrow afternoon, when peak heating occurs, destabilization will support some severe storms and even an isolated tornado across our very far NE zones. Tomorrow night Fred will quickly begin to dissipate and move northeast of the CWA as impacts do the same. However, locally heavy rainfall will still be an issue for areas across far northern GA until late tomorrow night. 28 LONG TERM /Wednesday through Monday/... Quiet long term portion of the forecast compared to the short term. High pressure will remain centered along the SE coast through Thursday. The top of the ridge gets flattened a bit on Friday as a shortwave trough moves through the flow. After the shortwave trough passes, high pressure will build across the Gulf Coast states and remain in place through the remainder of the forecast period. A few pieces of mid level energy may impact the CWA during this time as they round the northern periphery of the high center. Quiet surface patter as weak high pressure will dominate. NListemaa && .AVIATION... 06Z Update... Outer bands of Fred are moving into the metro TAF sites tonight and conditions will continue to deteriorate as the storm moves closer. Center Fred will move by in the late morning to early afternoon, bringing gusty winds up to 20-25 kts with winds shifting from E to more S to SW. Heavy rain possible until passage with vsby likely MVFR to occasionally IFR, then more spotty rain chances. Cigs may take some time to improve even after passage, but expected to be SCT by tonight. //ATL Confidence...06Z Update... Medium confidence on timing of cigs going SCT tonight, otherwise high confidence all other elements. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 80 71 88 72 / 100 70 70 30 Atlanta 78 71 88 72 / 100 60 50 30 Blairsville 74 66 83 66 / 100 80 70 40 Cartersville 79 70 89 71 / 100 60 50 30 Columbus 82 72 90 73 / 100 40 50 20 Gainesville 77 70 87 72 / 100 70 70 40 Macon 85 72 91 73 / 100 40 60 20 Rome 79 71 90 72 / 90 60 50 30 Peachtree City 79 70 89 71 / 100 60 50 20 Vidalia 88 74 91 75 / 90 40 70 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 5 PM EDT this afternoon for the following zones: Bibb...Butts...Chattahoochee...Clarke...Clayton... Coweta...Crawford...Crisp...Dooly...Fayette...Greene...Harris... Henry...Houston...Jasper...Jones...Lamar...Macon...Madison... Marion...Meriwether...Monroe...Morgan...Muscogee...Newton... Oconee...Oglethorpe...Peach...Pike...Putnam...Rockdale... Schley...Spalding...Stewart...Sumter...Talbot...Taylor...Troup... Upson...Walton...Webster. Flash Flood Watch through Wednesday morning for the following zones: Banks...Barrow...Bartow...Bibb...Butts...Carroll... Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke... Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Greene...Gwinnett...Hall...Haralson...Harris...Heard...Henry... Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Madison... Marion...Meriwether...Monroe...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...Taylor...Towns... Troup...Union...Upson...Walker...Walton...Webster...White... Whitfield. && SHORT TERM...28 LONG TERM....NListemaa AVIATION...Lusk
Hazardous weather outlook, Aug 16, 9:40 PM EDT, 7 hours 2 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 940 PM EDT Mon Aug 16 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 940 PM EDT Mon Aug 16 2021 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...Tonight... A Flash Flood Watch is in effect late tonight through Tuesday night for much of the area. A Wind Advisory is in effect for parts of central Georgia after midnight tonight through Tuesday afternoon. Numerous showers and thunderstorms will continue to overspread the area this evening as Tropical Storm Fred moves north northeast out of the panhandle of Florida. Locally heavy rain and gusty winds to 40 MPH will be the primary threats with storms through this evening. Heavier rain and stronger winds will accompany the remains of Fred later tonight as the system moves into west central Georgia. The potential for flooding or flash flooding will increase, especially toward daybreak. In addition, the gusty winds could bring down a few trees. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Heavy rainfall and gusty winds associated with the remnants of Fred will affect the area through Tuesday evening. An increased risk of flooding, especially creeks and small streams, can be expected. In addition, a brief tornado will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed impact weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 17, 3:25 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 AM EDT Tue Aug 17 2021
GAZ109-170800-
Dodge GA-
325 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN DODGE
COUNTY THROUGH 400 AM EDT...
At 324 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Eastman...moving north
at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Eastman, Chester, Roddy, Yonkers and Gresston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3219 8311 3217 8318 3235 8329 3242 8321
3239 8312
TIME...MOT...LOC 0724Z 166DEG 21KT 3220 8315
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 3:39 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 AM EDT Tue Aug 17 2021
GAZ068-069-170815-
Upson GA-Pike GA-
339 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN PIKE
AND CENTRAL UPSON COUNTIES THROUGH 415 AM EDT...
At 338 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band 3 miles northwest of Salem,
or 7 miles southeast of Thomaston...moving north at 35 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Thomaston, Lincoln Park, Sunset Village, Atwater, Lifsey Springs,
Redbone Crossroads, Hannahs Mill and Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3307 8438 3302 8427 3299 8427 3299 8425
3275 8421 3274 8427 3298 8445
TIME...MOT...LOC 0738Z 161DEG 32KT 3279 8426
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 4:05 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 AM EDT Tue Aug 17 2021
GAZ069-070-170830-
Lamar GA-Upson GA-
405 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN UPSON
AND SOUTHWESTERN LAMAR COUNTIES THROUGH 430 AM EDT...
At 405 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band 3 miles southwest of
Culloden, or 10 miles northwest of Roberta...moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Yatesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central and
west central Georgia.
LAT...LON 3299 8425 3303 8419 3302 8413 3293 8412
3280 8413 3281 8413
TIME...MOT...LOC 0805Z 165DEG 22KT 3284 8413
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 4:21 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 AM EDT Tue Aug 17 2021
GAZ072-082-170845-
Bibb GA-Jones GA-
421 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BIBB
AND SOUTHWESTERN JONES COUNTIES THROUGH 445 AM EDT...
At 420 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Franklinton, or 2
miles southeast of downtown Macon...moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Macon, Payne, Payne City, Cross Keys, Wesleyan, Arkwright and
Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.
LAT...LON 3275 8358 3291 8377 3293 8376 3294 8373
3295 8373 3295 8371 3296 8371 3298 8372
3301 8370 3301 8357 3278 8353
TIME...MOT...LOC 0820Z 159DEG 23KT 3279 8356
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 4:38 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 AM EDT Tue Aug 17 2021
GAZ052-053-066-067-170915-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
438 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
MERIWETHER, EAST CENTRAL HEARD, NORTHEASTERN TROUP AND SOUTHWESTERN
COWETA COUNTIES THROUGH 515 AM EDT...
At 437 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Luthersville, or 9
miles north of Greenville...moving northwest at 35 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Hogansville, Grantville, Luthersville, Lone Oak, Corinth and Powers
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for west central
Georgia.
LAT...LON 3317 8469 3312 8473 3319 8501 3331 8505
3337 8490
TIME...MOT...LOC 0837Z 122DEG 29KT 3316 8475
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 4:42 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 AM EDT Tue Aug 17 2021
GAZ095-170915-
Houston GA-
442 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN HOUSTON
COUNTY THROUGH 515 AM EDT...
At 442 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Sand Bed, or 8 miles
east of Perry...moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Warner Robins, Centerville, Robins Air Force Base, Sand Bed, Houston
Lake, Elberta, Bonaire and Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.
LAT...LON 3240 8363 3263 8372 3268 8366 3266 8360
3266 8356 3263 8354 3261 8355 3259 8354
3258 8354 3257 8355 3254 8354 3241 8355
TIME...MOT...LOC 0842Z 175DEG 28KT 3244 8360
MAX HAIL SIZE...
MAX WIND GUST...The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 12:53 AM EDT | Special Weather Statement | FFC | Chattahoochee | 7 min |
| Aug 17, 12:54 AM EDT | Special Weather Statement | FFC | Chattahoochee | 21 min |
| Aug 17, 1:18 AM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Aug 17, 2:49 AM EDT | Tornado Warning | FFC | Taylor | 26 min |
| Aug 17, 3:01 AM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Aug 17, 3:04 AM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Aug 17, 3:10 AM EDT | Tornado Warning | FFC | Macon, Taylor | 23 min |
| Aug 17, 3:25 AM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 17, 3:39 AM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Aug 17, 4:05 AM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Aug 17, 4:21 AM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 17, 4:38 AM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Aug 17, 4:39 AM EDT | Tornado Warning | FFC | Coweta, Heard, Meriwether, Troup | 14 min |
| Aug 17, 4:47 AM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Aug 17, 5:04 AM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Aug 17, 5:06 AM EDT | Tornado Warning | FFC | Bibb, Houston | 24 min |
| Aug 17, 5:25 AM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Aug 17, 5:40 AM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 17, 5:42 AM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Aug 17, 5:48 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 16 min |
| Aug 17, 6:17 AM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Aug 17, 6:18 AM EDT | Tornado Warning | FFC | Greene, Morgan, Oconee | 20 min |
| Aug 17, 6:26 AM EDT | Tornado Warning | FFC | Baldwin, Jones, Wilkinson | 17 min |
| Aug 17, 6:35 AM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| Aug 17, 6:54 AM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Aug 17, 6:55 AM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Aug 17, 7:06 AM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Aug 17, 7:16 AM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Aug 17, 7:19 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington | 26 min |
| Aug 17, 7:29 AM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Aug 17, 7:50 AM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Aug 17, 7:50 AM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Aug 17, 7:58 AM EDT | Special Weather Statement | FFC | Clarke | 32 min |
| Aug 17, 8:04 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Aug 17, 8:06 AM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Aug 17, 8:09 AM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Aug 17, 8:14 AM EDT | Special Weather Statement | FFC | Oconee | 31 min |
| Aug 17, 8:22 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Aug 17, 8:24 AM EDT | Tornado Warning | FFC | Morgan, Oconee, Walton | 19 min |
| Aug 17, 8:31 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Aug 17, 8:40 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Gwinnett, Henry and 1 more | 6 hr |
| Aug 17, 8:48 AM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Aug 17, 8:56 AM EDT | Special Weather Statement | FFC | Warren | 34 min |
| Aug 17, 9:26 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Aug 17, 9:35 AM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Aug 17, 9:38 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 8 hr |
| Aug 17, 9:41 AM EDT | Special Weather Statement | FFC | Glascock | 34 min |
| Aug 17, 9:58 AM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Aug 17, 10:18 AM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Aug 17, 10:19 AM EDT | Special Weather Statement | FFC | Elbert | 11 min |
| Aug 17, 10:26 AM EDT | Tornado Warning | FFC | Banks | 30 min |
| Aug 17, 10:32 AM EDT | Flash Flood Warning | FFC | Banks, Hall, Jackson, Madison | 5 hr |
| Aug 17, 10:33 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Aug 17, 10:57 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Aug 17, 11:09 AM EDT | Special Weather Statement | FFC | White | 36 min |
| Aug 17, 11:25 AM EDT | Special Weather Statement | FFC | White | 20 min |
| Aug 17, 11:29 AM EDT | Special Weather Statement | FFC | Union | 31 min |
| Aug 17, 12:00 PM EDT | River Flood Warning | FFC | Banks | 9 hr |
| Aug 17, 12:15 PM EDT | Flash Flood Warning | FFC | Hall, Lumpkin, Towns, Union, White | 6 hr |
| Aug 17, 12:21 PM EDT | River Flood Warning | FFC | White | 7 hr |
| Aug 17, 1:00 PM EDT | River Flood Warning | FFC | Towns | 9 hr |
| Aug 17, 2:46 PM EDT | River Flood Warning | FFC | Towns | 21 hr |
| Aug 17, 3:18 PM EDT | River Flood Warning | FFC | Polk | 5 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.